# SDR GLBA99022

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS UP, AIRCRAFT HAD AN INDICATION OF 15 DEGREES FLAP ASYMMETRY.  REPLACED THE FLAP ANNUNCIATOR ASSEMBLY.  AIRCRAFT TEST FLOWN OK.  (M)
